# SDR DALA2023090707343

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,905 hours, 25,231 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 1 RIGHT BOARDING DOOR WON'T ARM PROPERLY AND ARMED LIGHT WON'T ILLUMINATE. CORRECTIVE ACTION: CYCLED R1 DOOR SLIDE ARMING LEVER SEVERAL TIMES. OPS CK NORMAL. OK FOR SVC. (4625040)
